# SDR SIMA202008165001

- Difficulty date: August 15, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,434 hours, 43,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH OVERWING EMERGENCY LIGHT TO BE INOP-C/A-REPLACED RH OVERWING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD
